# SDR 2010F00026

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N826QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600782
- Aircraft time: 1,000 hours, 863 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Noisy
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUZZING AVIONICS FAN NOISE HEARD AT FL410. NOISE NOT HEARD BELOW 10,000 FEET.
